# SDR QR9R20210921001

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721729422
- Aircraft time: 2,459 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: B673M40A1001
- Part serial: 00569
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R ACTUATOR INPUT LEVER BEARING WORN PAST TOLERANCE OF .6 MM. MEASURES .762 MM RADIAL PLAY. MAINTENANCE REPLACED T/R ACTUATOR IAW AMM 67-34-00, 4-1. OPS CHECK COMPLETED OK IAW 05-60-00, 6-1.

*NOT FOUND IN AIRCRAFT INQUIRY
